# SDR HEED064578

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 2400 · Electrical Power System
- Part: Power Supply
- Part number: 6032745
- Condition: Inoperative
- Location: 28v Supply
- Part time: 354 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY INOPERATIVE.  ORDERED REPLACEMENT.
